# SDR SWAA2016032850309

- Difficulty date: March 21, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 72,601 hours, 59,806 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446915
- Part serial: 6396
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LG & FLAPS RAISED, RT RED GEAR LIGHT REMAINED ILLUMINATED.  CYCLED UP & BACK TO OFF AGAIN, THEN BOTH LIGHTS EXTINGUISHED.  R & R RT MLG RETRACT ACTUATOR IAW AMM.
